Journal of applied research and technology
versão impressa ISSN 1665-6423
MATA-MACHUCA, J. L.; MARTINEZ-GUERRA, R e AGUILAR-LOPEZ, R. Chaotic Systems Synchronization Via High Order Observer Design. J. appl. res. technol [online]. 2011, vol.9, n.1, pp. 57-68. ISSN 1665-6423.
In this paper, we consider the synchronization problem via a nonlinear observer design. A new exponential polynomial observer for a class of nonlinear oscillators is proposed, which is robust against output noises. A sufficient condition for synchronization is derived analytically with the help of the Lyapunov stability theory. The proposed technique has been applied to synchronize chaotic systems (Rikitake and Rössler systems) by numerical simulation.
Palavras-chave : synchronization; polynomial observer; Lipschitz system; algebraic observability condition.